Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Trigger point injections in diabetics

Premium Questions

Dr.  Chakravarthy Mazumdar MD

though they were injected in trigger points, this can cause vitamin D and calcium deficiencies. I have ... points in my romboid muscles, caused by bio mechanical issues, being resolved. Those... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Ganesh Sanap MD

intensified and pain mgmt has suggested trigger point injections. naturally, after all i have been thru with the meningitis and its residual effects, i am affraid of ANY types of injections.... View answer

Answered by : Dr. Ganesh Sanap ( Radiologist)
Dr. Praveen Tayal MD

Can a trigger point injection cause allergic reactions after 5 days. Given in hip muscle and that is fine. But I feel stuffy and nauseous and tired. Or is not systemic. ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Praveen Tayal MD

My mother is 92. She takes plavix for afib heart issues. She has some trigger point injections ... of time before getting the trigger point injections in back... ( this is not... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Lekshmi Rita Venugopal MD

yes, I had trigger point injections between my shoulder blades for pain and when I started home, my neck, left shoulder and left collar bone began hurting and it has gotten worse over three days. could... View answer

Answered by : Dr. Lekshmi Rita Venugopal ( General & Family Physician)

Public Forum Discussions

Dr.  Monish De MD

I just had trigger point injections in my neck for pain, I have MS. I see info stating side effect of injection being loss of fat at site or infection from injection site. I don t see... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Ramesh M.Vachharajani MD

and had a eng done and have nerve damage in the c6 and c7, I had trigger point injections, twice done in my upper back and middle back, I m in severe pain after injections it has been more then... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. mukesh Chugh MD

do you recommend trigger point injections of lidocaine for muscular pain combined with physiotherapy for 16 year old daughter. she has done physio, acupuncture, and cupping and since last april when ... View answer

Answered by : Dr. mukesh Chugh ( Orthopaedic Surgeon)
Dr. Aida Quka MD

I had trigger point injections about a month ago. During the procedure I felt funny; like I was light headed. I even told them that i felt loopy , drunk. I have had trigger point... View answer

Answered by : Dr. Aida Quka ( Neurologist)
Dr.   Ivan R. Rommstein MD

a friend of mine recently had trigger point injections for her chronic neck and back pain. during the procedure her lung was punctured , about 5 minutes after being released chest pain started and she ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Yes, this being a steroid directly injected into the body- can increase your diabetes. and you need to really check sugar daily and adjust the dosage of your medicines for diabetes accordingly .

Dr. Arora MD

It is not good for her to use this medicine on long term. It can cause weight gain, lessen calcium in bones, aggravate her back ache to a higher level, raise her blood pressure, aggravate diabetes, A dependance to a...

Dr. Samir Patil MD

Hello, Lasix will cause increase urine formation and the effect lasts for 6 hours. Drink plenty of fluids and electrolytes anf you should be fine. I should not affect the IVF cycle Regards